Just really strange, how I've been feeling-doing. I tend to isolate myself when I don't feel great, and then that kind of perpetuates the the whole thing. Why haven't I heard from you, etc etc.
I don't do it to ignore friends, just don't feel like socializing so .....
OK, had MRI like 2 weeks ago, still waiting to go over it w/Dr A, but got a quick read and no new growths, the one I had has shrunk..that's all I know..except when I see him, Dr. A hes going to get an ear full and eye full about these FUCKING STEROIDS!
I saw my primary care Dr. Yesterday, and I was such a bitch when she came into the room 45 min late after I was told to come in 1/2 hr early..So she walks in and I'm basically scolding her for being late, shes the Dr....what does she do?? She gives me a gigantic hug and said it's going to be OK, we just have to get you off these steroids, so once again, that's my goal. needless to say I started crying, then we were laughing, I'm VERY lucky to have her.
Unless you've gone through this, you have NO IDEA what this is like, so.....
Lets talk about my skin now...yes once again steroids come into play, my skin is like paper thin in some areas, I have bruising from itching, they look like blood blisters under my skin on my forearm. Like the wart thing isn't enough, now I have scabby blood blister arm...oh so pretty..
So, I am taking allergy med to help w/ itching..I thought the steroids, the wonder drug, would take care of the itching...guess not..Then to top it off the uc keeps threatening to attack, so I'm watching that too, once again..steroids should help w/inflammation...what the hell is going on with my body?
Now as for the other stuff, yes I partake in the medical MJ and all I can say is THANK GOD for it, it is the only thing that works as far getting me calm, over the nausea which plaques me daily, not sure why....Dr's say use it, what ever you need, so here I am